×

Almost differentiability of convex functions in Banach spaces and determination of measures by their values on balls. (English) Zbl 0758.46034

Geometry of Banach spaces, Proc. Conf., Strobl/Austria 1989, Lond. Math. Soc. Lect. Note Ser. 158, 237-244 (1991).
Summary: [For the entire collection see Zbl 0722.00017.]
We prove a new differentiability property of continuous convex functions on separable Banach spaces. As an application we give a new proof of the result of the author and J. Tišer, Mathematika 38, No. 2, 391- 397 (1991)] that Borel measures on separable Banach spaces are determined by their values on balls.

MSC:

46G05 Derivatives of functions in infinite-dimensional spaces

Citations:

Zbl 0722.00017
PDF BibTeX XML Cite